Thunderstorm Wind, Wayne
- When
- June 26, 2:52 AM EST
- Where
- Wayne County, 0.69 mi S of Monticello Wayne Arp
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.840, -84.850
Large tree limbs were blown down in Monticello.
Severe weather struck eastern Kentucky once again on June 26, 2015. The first strong to severe storms began rolling through the area around 330 am on the 26th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JKL wrote it up.
Severe weather struck eastern Kentucky once again on June 26, 2015. The first strong to severe storms began rolling through the area around 330 am on the 26th. The event finally came to an end around 630 pm on June 26th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before the first event at Jun 26, 12:41 AM EST, 2 hours 11 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 141 AM EDT FRI JUN 26 2015 .UPDATE... ISSUED AT 141 AM EDT FRI JUN 26 2015 GIVEN ONGOING CONVECTION OVERNIGHT AND STORMS THURSDAY PRODUCING HEAVY RAINFALL HAVE OPTED TO ISSUE A FLASH FLOOD WATCH THROUGH THIS EVENING. DID UPDATE GRIDS AND GRIDS SENT TO NDFD. UPDATE ISSUED AT 1205 AM EDT FRI JUN 26 2015 QUICK UPDATE TO REFRESH THE T/TD GRIDS AND TO REMOVE THE SEVERE THUNDERSTORM WATCH. EXPECT SCATTERED STORMS TO CONTINUE THROUGHOUT THE NIGHT BUT THE SITUATION SEEMS TO HAVE TRANSITIONED TO MORE OF A HYDRO ISSUE...SO WILL HAVE TO KEEP AN EYE ON STORMS UPSTREAM. SENT UPDATED GRIDS TO NDFD AND WEB SERVERS. UPDATE ISSUED AT 935 PM EDT THU JUN 25 2015 SHOWERS AND STORMS CONTINUE ACROSS NORTHEASTERN KENTUCKY THIS EVENING...WITH MOST OF THEM PRODUCING HEAVY RAINFALL AND FREQUENT LIGHTNING. STORMS EARLIER THIS AFTERNOON PRODUCED UP TO QUARTER SIZED HAIL...AND THIS REMAINS POSSIBLE TONIGHT AS WELL. SOME PATCHY FOG/MIST HAS ALREADY SET IN AT JKL DUE TO THE MULTIPLE ROUNDS OF RAIN THIS EVENING...SO HAVE ADDED IN PATCHY VALLEY FOG TO THE NORTHERN HALF OF THE CWA. OTHERWISE...ONLY MINOR ADJUSTMENTS WERE MADE TO THE T/TD GRIDS TO ALIGN THEM WITH OBS. SENT UPDATED GRIDS TO NDFD AND WEB SERVERS. UPDATE ISSUED AT 640 PM EDT THU JUN 25 2015 STRONG TO SEVERE STORMS HAVE FINALLY STARTED TO DEVELOP ACROSS EASTERN KENTUCKY BUT REMAIN MOSTLY SCATTERED IN NATURE. EXPECT THE COVERAGE TO INCREASE THROUGHOUT THE EVENING HOURS SINCE THE CAP IS NOW BROKEN. DECIDED TO BUMP POPS UP TO INCLUDE AT LEAST A SLIGHT CHANCE POP ACROSS OUR SOUTHERN COUNTIES...AS WELL AS ADJUST T/TD GRIDS TO ALIGN THEM WITH RECENT OBS. SENT UPDATED GRIDS TO NDFD AND WEB SERVERS. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 359 PM EDT THU JUN 25 2015 CURRENT CONDITIONS ACROSS THE AREA FEATURE A STATIONARY BOUNDARY DRAPED ACROSS CENTRAL AND EASTERN KENTUCKY. CURRENT VISIBLE SHOT ACROSS THE AREA SHOWS SOME BREAKS IN THE CLOUD COVER ACROSS THE AREA. THIS HAS ALLOWED SOME INCREASED HEATING DESPITE THE CAP AND LACK OF INSTABILITY FROM THIS MORNINGS MCS. IF THE BREAKS AND INCREASED HEATING CONTINUES...SOME CONVECTION MAY BEGIN TO DEVELOP IN THE NEXT COUPLE OF HOURS. THE ISSUE HERE IS IF THE CAP AT 800MB IS BROKEN. THE HRRR HAS BEEN SLIGHTLY LESS STELLAR HINTING AT CONVECTION ALL AFTERNOON BUT TO NO AVAIL. SOME SHOWER ACTIVITY HAS DEVELOPED UPSTREAM IN SOUTHERN IN AND WESTERN KY SO WILL INTRODUCE SOME POPS INTO EASTERN KENTUCKY AFTER 21Z THIS AFTERNOON. HEADING INTO TONIGHT...THE NEXT CLUSTER OF STORMS DEVELOPS AND BEGINS TO TRACK SOUTHEAST INTO KY. THE FORMATION OF THIS AREA SHOULD BEGIN IN CENTRAL KY OR EVEN A BIT FURTHER WEST. IT IS WORTH MENTIONING THAT MODELS HAVE BEEN LESS THAN STELLAR PICKING OUT THIS DEVELOPMENT. THOUGH WITH TRENDS AND COLLABORATION WITH NEIGHBORING OFFICES...WILL BE INTRODUCING LIKELY POPS INTO EASTERN KENTUCKY SHORTLY AFTER 00Z BUT DEVELOPMENT AND A STARTING POINT FOR CONVECTIVE INITIATION IS A BIT OF A TOUGH CALL. TOMORROW...A STRONGER WAVE DIPS SOUTH INTO THE LOWER OH VALLEY CROSSING OVER THE RIDGE OUT WEST AND MAKES FOR AN INTERESTING SITUATION FOR KY ON FRIDAY EVENING AND FRIDAY NIGHT. WITH THIS...THE WARM FRONT WITH A STRONG SOUTHERLY SURGE PUSHES NORTH THROUGH THE AREA. AHEAD OF THIS SHOULD BE STRONG CONVECTION AND POSSIBLY SEVERE THUNDERSTORMS. EARLY MORNING CONVECTION MAY HINDER THIS A BIT BUT THE WARM AND MOIST AIR SURGING FROM THE SOUTH SHOULD MAKE FRIDAY EVENING AND INTO FRIDAY NIGHT QUITE INTERESTING. WILL MENTION THIS PERIOD IN THE HWO AS THIS WILL BEGIN AN ACTIVE PERIOD. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 359 PM EDT THU JUN 25 2015 MODELS APPEAR TO BE IN GOOD AGREEMENT WITH MID AND UPPER LEVEL FLOW THROUGH THE EXTENDED. WE FIND OURSELVES UNDER THE INFLUENCE OF A HIGH AMPLITUDE PATTERN WITH A MEAN EAST CONUS TROUGH AND WEST CONUS RIDGE. AS SUCH WE CAN EXPECT BELOW NORMAL TEMPERATURES THROUGH THE PERIOD AND IN GENERAL AN UNSETTLED WEATHER PATTERN. MODEL GUIDANCE IS IN GOOD AGREEMENT WITH A POSITIVELY TILTED TROUGH CUTTING OFF ACROSS THE GREAT LAKES REGION BY EARLY SATURDAY. THIS FEATURE WILL EVENTUALLY TRACK EAST...BECOMING NEGATIVELY TILTED AS IT MOVES INTO SOUTHERN NEW ENGLAND STATES SUNDAY. ADDITIONAL SHORTWAVE ENERGY DIGS OUT A REINFORCING TROUGH OVER OUR REGION BY MONDAY WHICH ONLY GRADUALLY LIFTS OUT TO THE NORTHEAST BY THE END OF THE FORECAST WINDOW. BY THEN THERE IS A TENDENCY FOR THE PATTERN TO BECOME LESS AMPLIFIED AND A BIT MORE ZONALLY ORIENTED AS WESTERN CONUS RIDGE SHIFTS OUT INTO THE PACIFIC AND ADDITIONAL SHORTWAVE ENERGY DROPS INTO THE UPPER MIDWEST. AT THE SURFACE...THE INITIAL TROUGH/CUT OFF LOW WILL AID IN DEVELOPING A SURFACE LOW ACROSS THE WESTERN OHIO VALLEY AT THE START OF THE PERIOD. THIS RELATIVELY DEEP AND WELL ORGANIZED SFC LOW WILL RIDE UP THE OHIO VALLEY OVER THE WEEKEND...WITH A TRAILING COLD FRONT ADVANCING ACROSS OUR AREA SATURDAY MORNING. ANOTHER FRONTAL SYSTEM WILL SWEEP THROUGH THE REGION AT THE START OF THE WEEK...LATE MONDAY INTO TUESDAY. ONCE AGAIN...THIS PATTERN WILL ENSURE BELOW NORMAL TEMPS THROUGH THE PERIOD WITH HIGHS IN THE MID 70S TO LOWER 80S AND LOWS MAINLY FALLING INTO THE 50S TO LOWER 60S. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 141 AM EDT FRI JUN 26 2015 SHOWER AND THUNDERSTORMS CONTINUE TO DEVELOP TONIGHT SO HAVE OPTED TO KEEP AT LEAST VCTS IN THE TAFS OVERNIGHT. ALSO GIVEN ONGOING CONVECTION AND MORE OVERNIGHT MANY SITES WILL ALSO SEE POSSIBILITY OF FOG AND LOWER VIS DURING CONVECTION. IT DOES LOOK LIKE WE WILL SEE A LULL AS WE MOVE INTO THE DAY ON FRIDAY BEFORE MORE CONVECTION IS POSSIBLE ONCE AGAIN IN THE AFTERNOON. WINDS WILL REMAIN LIGHT...EXCEPT UNDER STORMS. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && UPDATE...DJ SHORT TERM...SHALLENBERGER LONG TERM...RAY AVIATION...DJ
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 414 PM EDT THU JUN 25 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-261100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 414 PM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THE STORMS THIS EVENING MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY THROUGH SATURDAY. SOME OF THE STORMS FRIDAY AFTERNOON AND EVENING MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. THUNDERSTORMS ARE POSSIBLE FROM TIME TO TIME FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY STORM DAMAGE THIS EVENING AND AGAIN ON FRIDAY. KAS/SHALLENBERGER/RAY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1105 PM EDT THU JUN 25 2015
KYZ113-115-260330-
KNOTT-PERRY-
1105 PM EDT THU JUN 25 2015
...A STRONG THUNDERSTORM WILL AFFECT KNOTT...PERRY...
AT 1104 PM EDT...A STRONG THUNDERSTORM WAS OVER FISTY...OR NEAR
HAZARD...MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 35 MPH AND HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HINDMAN...VICCO...EMMALENA...BEARVILLE...RITCHIE...SMITHSBORO...
WISCOAL...BULAN...SPIDER...ELIC...CARRIE...CORDIA...LITTCARR...
IVIS...CODY...SASSAFRAS...TALCUM...MALLIE...DIRK AND ANCO.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
SOUTHEASTERN KENTUCKY.
&&
LAT...LON 3713 8307 3735 8321 3741 8313 3728 8287
3719 8299 3719 8301 3718 8301 3717 8304
3715 8304
TIME...MOT...LOC 0304Z 315DEG 19KT 3734 8313
HALSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1225 AM EDT FRI JUN 26 2015
KYZ084-085-260515-
WHITLEY-MCCREARY-
1225 AM EDT FRI JUN 26 2015
...A STRONG THUNDERSTORM WILL AFFECT WHITLEY...MCCREARY...
AT 1225 AM EDT...A STRONG THUNDERSTORM WAS OVER HUXLEY...OR 15 MILES
NORTHWEST OF WILLIAMSBURG...MOVING EAST AT 10 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CORBIN...GROVE...CLIO...DEERING...RYE...YOUNGS CREEK...BARK CAMP...
BARTON...FABER...WALDEN AND NORTH CORBIN.
&&
LAT...LON 3689 8438 3694 8436 3694 8430 3696 8427
3697 8426 3696 8426 3694 8424 3695 8422
3696 8422 3694 8416 3696 8415 3696 8410
3679 8415
TIME...MOT...LOC 0425Z 286DEG 9KT 3692 8432
HALSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
141 AM EDT FRI JUN 26 2015
KYZ079-080-260615-
PULASKI-LAUREL-
141 AM EDT FRI JUN 26 2015
...A STRONG THUNDERSTORM WILL AFFECT PULASKI...LAUREL...
AT 140 AM EDT...A STRONG THUNDERSTORM WAS OVER BUNCH...OR 10 MILES
SOUTHWEST OF LONDON...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LONDON...DORTHAE...SUBLIMITY CITY...VOX...LILY...BUNCH...HIGHTOP...
LONDON-CORBIN AIRPORT...KEAVY...ROCKCASTLE SPRINGS AND NORTH CORBIN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 29 AND
39.
U.S. HIGHWAY 25 EAST IN LAUREL COUNTY BETWEEN MILE MARKERS 1 AND 2.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3697 8412 3696 8413 3702 8438 3710 8436
3713 8405 3698 8407 3697 8407 3696 8409
TIME...MOT...LOC 0540Z 269DEG 20KT 3706 8425
KASSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
312 AM EDT FRI JUN 26 2015
KYZ068-079-080-083-260745-
PULASKI-ROCKCASTLE-WAYNE-LAUREL-
312 AM EDT FRI JUN 26 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PULASKI...ROCKCASTLE...
WAYNE...LAUREL...
AT 312 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF STANFORD TO 6 MILES NORTH OF
MAGNUM TO 9 MILES WEST OF COLUMBIA...AND MOVING SOUTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SOMERSET...MONTICELLO...MOUNT VERNON...PULASKI...BRODHEAD...SCIENCE
HILL...BURNSIDE...PULASKI COUNTY PARK...OTTOWA...HAZEL PATCH...
NAOMI...BENT...CABELL...BERNSTADT...MILL SPRINGS...WELLHOPE...
ORLANDO...QUAIL...MAGNUM AND KIDDER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 45 AND
65.
KENTUCKY HIGHWAY 80 IN LAUREL COUNTY BETWEEN MILE MARKERS 1 AND 6.
KENTUCKY HIGHWAY 80 IN PULASKI COUNTY BETWEEN MILE MARKERS 17 AND
40.
LOUIS B. NUNN PARKWAY
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3692 8496 3696 8494 3695 8490 3700 8484
3705 8491 3712 8490 3736 8456 3733 8451
3748 8444 3726 8408 3695 8440 3692 8447
3681 8503 3683 8506 3686 8506
TIME...MOT...LOC 0712Z 315DEG 34KT 3746 8458 3724 8480 3711 8548
KASPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
347 AM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 AM HAIL RACCOON 37.49N 82.44W
06/26/2015 M0.25 INCH PIKE KY TRAINED SPOTTER
&&
DMJSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
349 AM EDT FRI JUN 26 2015
KYZ068-069-079-080-083>086-116-260830-
PULASKI-CLAY-ROCKCASTLE-WHITLEY-WAYNE-JACKSON-KNOX-MCCREARY-LAUREL-
349 AM EDT FRI JUN 26 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PULASKI...CLAY...
ROCKCASTLE...WHITLEY...WAYNE...JACKSON...KNOX...MCCREARY...LAUREL...
AT 348 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM DONARO TO MOUNT VICTORY TO MILL SPRINGS...AND MOVING
EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LONDON...MONTICELLO...MOUNT VERNON...CORBIN...BURNSIDE...DORTHAE...
VOX...HAZEL PATCH...DONARO...BUSH...BLACKWATER...MOORE HILL...BENT...
PARROT...BERTHA STATION...JEP HILL...WELCHBURG...EMMANUEL...
CHESTNUTBURG AND PORTERSBURG.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HAL ROGERS PARKWAY BETWEEN MILE MARKERS 1 AND 17.
INTERSTATE 75 IN EAST CENTRAL KENTUCKY BETWEEN MILE MARKERS 18 AND
62.
KENTUCKY HIGHWAY 80 IN LAUREL COUNTY BETWEEN MILE MARKERS 1 AND 11.
KENTUCKY HIGHWAY 80 IN PULASKI COUNTY BETWEEN MILE MARKERS 33 AND
40.
U.S. HIGHWAY 25 EAST IN KNOX COUNTY BETWEEN MILE MARKERS 14 AND 26.
U.S. HIGHWAY 25 EAST IN LAUREL COUNTY BETWEEN MILE MARKERS 0 AND 2.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3733 8374 3690 8389 3674 8448 3691 8496
3703 8448 3743 8431
TIME...MOT...LOC 0748Z 287DEG 31KT 3737 8423 3704 8437 3693 8476
KASThe Knoxville radar (KMRX), 149 km away, was scanning. The volume nearest the first event began at 07:52 UTC.
4 thunderstorm wind, 1 hail. Local standard time, as filed.
Large tree limbs were blown down in Monticello.
A tree was blown down along Grapevine Road.
Golf ball size hail occurred in Murl near Hwy 1546.
A small tree was blown down and onto a car at Conley Bottom Marina.
A tree was blown down and onto Hwy 80W near the Casey county line.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2015Every state in 2015This day in weather historyWarnings in Kentucky, June 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 582806, 582807, 582805, 582808, 582809.